Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Can sinusitis cause seizure ? What is the solution ?

hello, this is gautam from bangalore. Im 24 now. Ive been sufferin from Severe headache (pain in forehead, cheeks and eyebrow region) since one week. when i was 18 i had seizure and i consulted a neuroligist. He had prescribed me phenotion and i was continuing the medication for about 4-5 years. later the Doctor himself prescibed me lower doses in the following months.then suddenly i had another attack and consulted the same doctor. Now, he has prescribed me Zeptol CR400 and levipil 250.. Im continuing the medicines since one year, i ve never had any attacks or any other prob after that. meanwhile our family doctor eventually read my medical history and said, seizure could because of Sinusitis also ( i have sinusitis prob also since a long time, but never had any medicines for that) and asked me to take care of that too. Now two days ago, i experienced a severe giddiness and had all the sympotoms of having a seizure(that i usually experience before getting a seizure), but nothin happened. What would be the reasons. Do I have to under go medication for Sinus problem also.. if so do i ve to continue the medication that im undergoin now..? pls advice..
Asked On : Fri, 17 Jun 2011
Answers:  2 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
SEE SEIZURES ARE NOT RELATED TO YOUR SINUSITIS PROBLEM .........THEY SHOULD NOT BE CORRELATED WITH EACH OTHER ..... IF U R HAVING PREMONITORY SYMPTOMS THEN CERTAINLY U MAY BE IN NEED OF GETTING YOUR DOSES OF ZEPTOL ADJUSTED BY YOUR PREVIOUS DR ....VISIT HIM ...ITS NECESSARY..... U CAN SIMULTANEOUSLY CONSULT A ENT SPECIALIST TO CONFIRM SINUSITIS & GET IT TREATED ..... DONT MIX UP THE TWO
Answered: Fri, 17 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi
sinusitis is symptomatic condition
u feel headache ,pain ,sneezing ,heaviness etc in sinusitis
if u have no such symptom then u should not take medicine for it
seizure need very long treatment and u must not stop it at any cost
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor